Differential and Integral Equations

Regularity of pointwise boundary control systems

M. Pedersen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 1 (1992), 137-148.

Dates
First available in Project Euclid: 13 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371086985

Mathematical Reviews number (MathSciNet)
MR1141731

Zentralblatt MATH identifier
0754.35015

Subjects
Primary: 35B37
Secondary: 35B65: Smoothness and regularity of solutions 49K20: Problems involving partial differential equations 93C20: Systems governed by partial differential equations

Citation

Pedersen, M. Regularity of pointwise boundary control systems. Differential Integral Equations 5 (1992), no. 1, 137--148. https://projecteuclid.org/euclid.die/1371086985


Export citation